MAUDE Adverse Event Report: DENTSPLY SIRONA ORTHODONTICS INC. SURESMILE RETAINER; POSITIONER, TOOTH, PREFORMED

DENTSPLY SIRONA ORTHODONTICS INC. SURESMILE RETAINER; POSITIONER, TOOTH, PREFORMED
Catalog Number ASSY-500015
Medical Device Problem Codes Inadequacy of Device Shape and/or Size (1583); Defective Device (2588)
Health Effect - Clinical Codes Deformity/ Disfigurement (2360); Tooth Fracture (2428)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Since this event resulted in medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, it must be presumed that the malfunction would be likely to cause or contribute to a serious injury should it recur.As such, this event meets the definition of a reportable event per 21 cfr part 803.
 
Event or Problem Description
In this event it is reported the patient experienced the suresmile retainer being too tight and upon removing of the retainer the patient's crown came off.

Brand Name
SURESMILE RETAINER
Common Device Name
POSITIONER, TOOTH, PREFORMED
Manufacturer (Section D)
DENTSPLY SIRONA ORTHODONTICS INC.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer (Section G)
DENTSPLY SIRONA ORTHODONTICS INC.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24604335
Report Number1649995-2026-00008
Device Sequence Number10350748
Product Code KMY
UDI-Device Identifier00856379007269
UDI-Public00856379007269
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberASSY-500015
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/12/2026
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date06/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown